| Model Number |
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery the device dislocated.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged 2.6 knotless fibertak®, batch 15346395, was received for investigation.- upon visual evaluation, it was noted that the suture/implant was not returned for evaluation.- functional testing noted that the sutures/implant worked as intended.- no problem found.-refer to investigation photos.-the complaint allegation is not confirmed.